# SDR 03FDEA01213

- Difficulty date: July 29, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP VANE- TEE FITTING NR 3 FROM INBOARD FOUND WITH   CORROSION IN HOLE.   LT WING O/B FLAP VANE- TEE FITTING NR 3 FROM INBOARD FOUND CORROSION IN HOLE REPAIRED AS PER FEDEX EA 1-5750-71810, TITLE: WINGS TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBD FLAP NR 3 AND NR 4 VANE TO TRACK SUPPORT REWORK.
